# SDR FDEA201401090075

- Difficulty date: January 9, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851133
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FWD FRAME BS 1380, FRAME HAS CORROSION ON AFT WEB BETWEEN STRINGER 23 & 24R.  REPAIRED IAW EA F-5310-T0305241 P1.    REPAIR CLASSIFIED AS MAJOR.
